# SDR ASOA201709212007

- Difficulty date: September 21, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 36,979 hours, 27,638 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG67095022
- Condition: Failed
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR DURING APPROACH,  TURNED OFF RECIRCULATION FAN AND ODOR WENT AWAY.  TURNED THE FAN ON, ON THE GROUND AND THE ODOR RETURNED.  REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN IAW AMM 21-22-10. OPS CHECKED GOOD, OK FOR SERVICE.
